# SDR AALA202405288574

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 76,726 hours, 31,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4848
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 56,979 hours, 23,264 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS INOP AT LH AND RH FWD WALL MOUNTED LIGHTS, SEAT 1C AND SEAT 4C. R/R FWD CABIN EMERGENCY POWER SUPPLY IAW AMM 33-51-38. OPS CHK OF EMERGENCY LIGHTS GOOD.
